MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-10
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.Balloon rupture is an inherent risk of using this product.As stated in the ifu: avoid extended or excessive exposure to fluorescent light, heat, sunlight, or chemical fumes to reduce balloon degradation.Do not exceed the recommended maximum balloon liquid capacity (see specifications).The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
 
Event or Problem Description
It was reported that the pruitt f3 carotid shunt balloon ruptured during pre-testing while inflating.It was not used on the patient and no patient inury was reported.
 
Additional Manufacturer Narrative
The device was received for investigation.The reported issue of a ruptured balloon was not observed.The device passed full functional testing, and the balloon was able to be inflated and deflated without issue.The lot history record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key23590438
Report Number1220948-2025-00202
Device Sequence Number15919820
Product Code MJN
UDI-Device Identifier00840663101214
UDI-Public(01)00840663101214(11)230901(17)280828(10)XPF1133(91)2012-10
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF1133
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown